Suivre
Jane J. Ye
Jane J. Ye
Professor of mathematics, University of Victoria
Adresse e-mail validée de uvic.ca - Page d'accueil
Titre
Citée par
Citée par
Année
Optimality conditions for bilevel programming problems
JJ Ye, DL Zhu
Optimization 33 (1), 9-27, 1995
2951995
Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints
JJ Ye
Journal of Mathematical Analysis and Applications 307 (1), 350-369, 2005
2562005
Necessary optimality conditions for optimization problems with variational inequality constraints
JJ Ye, XY Ye
Mathematics of Operations Research 22 (4), 977-997, 1997
2181997
Exact penalization and necessary optimality conditions for generalized bilevel programming problems
JJ Ye, DL Zhu, QJ Zhu
SIAM Journal on optimization 7 (2), 481-507, 1997
1931997
Constraint qualifications and necessary optimality conditions for optimization problems with variational inequality constraints
JJ Ye
SIAM Journal on Optimization 10 (4), 943-962, 2000
1582000
New necessary optimality conditions for bilevel programs by combining the MPEC and value function approaches
JJ Ye, D Zhu
SIAM Journal on Optimization 20 (4), 1885-1905, 2010
1322010
New necessary optimality conditions for bilevel programs by combining the MPEC and value function approaches
JJ Ye, D Zhu
SIAM Journal on Optimization 20 (4), 1885-1905, 2010
1322010
On error bounds for lower semicontinuous functions
Z Wu, JJ Ye
Mathematical programming 92 (2), 301-314, 2002
1052002
Optimality conditions for optimization problems with complementarity constraints
JJ Ye
SIAM Journal on Optimization 9 (2), 374-387, 1999
1011999
Sufficient conditions for error bounds
Z Wu, JJ Ye
SIAM Journal on Optimization 12 (2), 421-435, 2002
722002
Multiobjective optimization problem with variational inequality constraints
JJ Ye, QJ Zhu
Mathematical Programming 96 (1), 139-160, 2003
712003
Constraint qualifications and KKT conditions for bilevel programming problems
JJ Ye
Mathematics of Operations Research 31 (4), 811-824, 2006
702006
Nondifferentiable multiplier rules for optimization and bilevel optimization problems
JJ Ye
SIAM Journal on Optimization 15 (1), 252-274, 2004
692004
Second-order optimality conditions for mathematical programs with equilibrium constraints
L Guo, GH Lin, JJ Ye
Journal of Optimization Theory and Applications 158 (1), 33-64, 2013
682013
First order optimality conditions for mathematical programs with semidefinite cone complementarity constraints
D Chao, D Sun, JJ Ye
Mathematical Programming 147, 539-579, 2014
642014
First-order and second-order conditions for error bounds
Z Wu, JJ Ye
SIAM Journal on Optimization 14 (3), 621-645, 2004
632004
Optimal strategies for bilevel dynamic problems
JJ Ye
SIAM Journal on Control and Optimization 35, 512-531, 1997
611997
On solving simple bilevel programs with a nonconvex lower level program
GH Lin, M Xu, JJ Ye
Mathematical Programming 144, 277-305, 2014
592014
Necessary optimality conditions for multiobjective bilevel programs
JJ Ye
Mathematics of Operations Research 36 (1), 165-184, 2011
572011
Sensitivity analysis of the value function for optimization problems with variational inequality constraints
Y Lucet, JJ Ye
SIAM Journal on Control and Optimization 40 (3), 699-723, 2001
502001
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20